Alert archive / New Jersey / Areal Flood Warnings in 2017

Areal Flood Warning 23, NWS Philadelphia/Mount Holly

August 7, 20176 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 7, 2017, 4:24 PM EDT for 6 counties in New Jersey. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2017, 4:24 PM EDT (20:24 UTC)
Expired
Aug 7, 2017, 8:15 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ

The radar

The Dover AFB radar (KDOX), 74 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:12 PM EDTHEAVY RAIN 2.11Cape May, NJ
Aug 7, 5:31 PM EDTHEAVY RAIN 2.05Estell Manor, NJ
Aug 7, 7:20 PM EDTHEAVY RAIN 5.52Millville, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

846 
WGUS41 KPHI 072024
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
424 PM EDT MON AUG 7 2017

NJC001-005-009-011-015-029-080015-
/O.NEW.KPHI.FA.W.0023.170807T2024Z-170808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Ocean NJ-Gloucester NJ-Cape May NJ-
Burlington NJ-
424 PM EDT MON AUG 7 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Atlantic County in southern New Jersey...
  Eastern Cumberland County in southern New Jersey...
  South central Ocean County in southern New Jersey...
  Southeastern Gloucester County in southern New Jersey...
  Cape May County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...

* Until 815 PM EDT

* At 422 PM EDT, local law officials reported flooding in Cape May 
  and Wildwood. Flooding was also reported on route 47 in Buena. Up 
  to six inches of rain have already fallen. Although the heaviest 
  rain has ended, flooding is still expected into the evening. 

* Some locations that could experience flooding include...
  Vineland, Atlantic City, Millville, Ocean City, Cape May,
  Cumberland, Pleasantville, Somers Point, Ventnor City, Brigantine,
  Northfield, Absecon, Margate City, Buena, Egg Harbor City, North
  Wildwood, Laurel Lake, Tuckerton, Wildwood Crest and Weymouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3942 7430 3919 7462 3891 7486 3893 7500
      3915 7492 3919 7508 3916 7515 3919 7520
      3955 7505 3968 7411

$$

!MWG
1 follow-up statement
068 
WGUS81 KPHI 080014
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
814 PM EDT MON AUG 7 2017

NJC001-005-009-011-015-029-080023-
/O.EXP.KPHI.FA.W.0023.000000T0000Z-170808T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Ocean NJ-Gloucester NJ-Cape May NJ-
Burlington NJ-
814 PM EDT MON AUG 7 2017

...THE FLOOD WARNING WILL EXPIRE AT 815 PM EDT FOR ATLANTIC...EASTERN
CUMBERLAND...SOUTH CENTRAL OCEAN...SOUTHEASTERN GLOUCESTER...CAPE MAY
AND SOUTHEASTERN BURLINGTON COUNTIES...

Flood waters have receded or will continue to recede over the next 
couple of hours. Please continue to heed any road closures. No 
additional rainfall is expected tonight. 

LAT...LON 3942 7430 3919 7462 3891 7486 3893 7500
      3915 7492 3919 7508 3916 7515 3919 7520
      3955 7505 3968 7411

$$

MWG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 7, 3:05 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 7, 3:05 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
305 PM EDT Mon Aug 7 2017

.SYNOPSIS...
A cold front will move through tonight into tomorrow morning. High
pressure builds in later Tuesday and Wednesday before moving
offshore Thursday. High pressure is then expected to build and
persist over the region through mid week, before shifting off shore
on Thursday. A trough is expected to propagate over the region this
weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Low pressure will be moving offshore tonight and the back edge of
the steady precip is already evident on radar moving NE across
Delmarva and srn PA. We will continue with the Flash Flood watch for
now, with the event already in progress over the area. Intense
showers mostly clustered over srn NJ and Delmarva with decent
rainfall rates being observed.

The rains will end from SW to NE tonight and the drier air begins to
arrive over the area. We will likely keep low clouds over the area
much of the night however. Low temperatures will drop into the low
60s across the north and mid/upper 60s elsewhere. Winds will shift
from E/NE to NW overnight.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
High pressure will build towards the are Tuesday. There will still
be some cloudiness across the S/E areas during the morning, but
elsewhere partly to mostly sunny skies are expected. High
temperatures will be in the upper 70s to low 80s by afternoon.
Overall, a pleasant day expected with relatively dry air arriving
over the region.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Due to ongoing weather, few changes were made to the long term
forecast.

Summary...Improving conditions with drier air Tuesday and
Wednesday. Some moisture starts to return Thursday and
especially Friday into the weekend as a frontal zone should
settle its way into our region.

Synoptic Overview...The broad trough over eastern Canada
amplifies on its southwestern flank Wednesday. This will
gradually translate eastward and arrive in the Northeast and Mid
Atlantic Friday into Saturday. The overall pattern looks to
favor a trough from the Midwest, Great Lakes to the Northeast.
While no significant systems are currently anticipated, an
increasing convective potential looks to develop late in the
week and over the weekend. This will depend on the timing of the
short waves and also the potential arrival of a frontal zone.
We used a model/continuity blend for Tuesday through Wednesday
night, then blended in mostly the 00z WPC Guidance thereafter.

Wednesday... High pressure builds into our area Wednesday,
although it then starts to shift offshore at night.

For Thursday and Friday...This appears to be the period with the
greatest uncertainty as many models have had a trend of flip
flopping between solutions between the 00 and 12Z runs. On the
00Z runs of the GFS and and ECMWF the last few days have
depicted surface high pressure is to our east as the next
portion of the broad upper- level trough amplifies across the
Midwest and Great Lakes. This would back the downstream flow to
more west to southwest, with a stalled front to our south
potentially shifting northward some. In this solution, we
remain between this front and also another front to our
northwest. An axis of building moisture and some lift will
result in some convection, and this looks to initially be to our
south and west Thursday but then gradually shifts eastward
through Friday. Short wave energy looks to mostly arrive on
Friday with surface low pressure moving into the Great Lakes
region. A front may be across or near our area on Friday,
however the convective evolution is less certain as the main
forcing is also less certain. It will also be a bit more humid
Friday as the low- level moisture increases. On the 12Z runs, it
is depicted as a much less distinct pattern with limited lift to
support precip through this period. Given the uncertainty,
stayed close to the previous forecast with PoPs.

For Saturday and Sunday...A strengthening upper-level trough in
the Great Lakes region is forecast to allow a surface low to
track eastward. An increase in the south to southwest flow in
the low to mid levels will induce some warm air advection, and
this should start to push a warm front into our area. The
placement of this front however at this time range is less
certain. As a result, some showers and thunderstorms cannot be
ruled out although these may be more numerous Sunday depending
on the timing of an incoming cold front. This timeframe is
forecast to be more humid for much of the area.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Widespread low CIGS and VSBYS across the region attm with the low
pressure system and fronts moving across the area. The steady rains
will taper off from SW to NE overnight with no real improvement in
CIGS expected until dawn. Winds will be mostly E or NW into the
evening, then variable overnight. After dawn, the low will be well
NE of the area, so winds will become NWrly across the region.
Improvement back to MVFR then VFR expected 12Z-15Z across much of
the area.

Outlook...
Wednesday...VFR. Northwest winds around 5 knots, becoming
southwest or south through the day (southeast for KMIV and
KACY).

Thursday and Friday...Generally VFR, however some showers and
thunderstorms are possible especially Friday. Local MVFR/IFR
conditions will be possible with any heavier showers or
thunderstorms. Northeast to southeast winds mostly 5-10 knots
each day.

&&

.MARINE...
The period with the strongest winds will be across the waters the
rest of the afternoon and this evening before lowering winds. The
SCA flag for the waters will remain as is for now. A couple of Gale
gusts are not out of the question, but probably enough for a Gale
flag attm. Winds will shift to N then NW Tuesday morning as the low
pulls away. Improving weather conditions on the waters Tuesday
morning.

Outlook...
Wednesday through Friday...The conditions are anticipated to be
below Small Craft Advisory criteria. Winds should be from the
northeast to southeast during this time frame.

Rip Currents...Moderate risk tonight, then low risk expected for
Tuesday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ070-071-
     102-104-106.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ012>027.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012-
     015-019-020.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ450>455.
     Small Craft Advisory until midnight EDT tonight for ANZ430-431.

&&

Synopsis...Johnson
Near Term...O'Hara
Short Term...O'Hara
Long Term...Gorse/Johnson
Aviation...Gorse/O'Hara
Marine...Gorse/O'Hara
Hazardous weather outlook, Aug 7, 3:11 PM EDT, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
311 PM EDT Mon Aug 7 2017

NJZ001-007>010-PAZ054-055-060>062-101-103-105-081915-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Western Montgomery-Upper Bucks-
311 PM EDT Mon Aug 7 2017

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-MDZ008-012-NJZ012-013-015>020-022-027-PAZ070-071-102-104-106-
081915-
New Castle-Cecil-Kent MD-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic-
Southeastern Burlington-Delaware-Philadelphia-Eastern Chester-
Eastern Montgomery-Lower Bucks-
311 PM EDT Mon Aug 7 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening for reports of
flooding.

NJZ014-025-026-081915-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
311 PM EDT Mon Aug 7 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a moderate risk for the formation of dangerous rip currents
through this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening for reports of
flooding.

DEZ002-003-MDZ015-019-020-NJZ021-023-081915-
Kent-Inland Sussex-Queen Annes-Talbot-Caroline-Cumberland-Cape May-
311 PM EDT Mon Aug 7 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms through this evening could produce locally
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

DEZ004-NJZ024-081915-
Delaware Beaches-Atlantic Coastal Cape May-
311 PM EDT Mon Aug 7 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms through this evening could produce locally
damaging wind gusts.

There is a moderate risk for the formation of dangerous rip currents
through this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

ANZ430-431-450>455-081915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
311 PM EDT Mon Aug 7 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Some thunderstorms could produce wind gusts in excess of 35 knots
this evening, especially south of Little Egg Inlet New Jersey.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

In the hours before

Local storm report, Aug 7, 2:43 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
243 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            MILLVILLE               39.39N  75.05W
08/07/2017                   CUMBERLAND         NJ   LAW ENFORCEMENT

            FLOODING REPORTED ON SEVERAL NEIGHBORHOOD ROADS AROUND
            MILLVILLE. TIME ESTIMATED.

0225 PM     HEAVY RAIN       FORTESCUE               39.24N  75.17W
08/07/2017  M3.03 INCH       CUMBERLAND         NJ   NJWXNET

0229 PM     HEAVY RAIN       DELMAR                  38.46N  75.58W
08/07/2017  M1.73 INCH       SUSSEX             DE   DEOS

0229 PM     HEAVY RAIN       BLACKISTON              39.27N  75.70W
08/07/2017  M2.80 INCH       KENT               DE   DEOS

0232 PM     HEAVY RAIN       LAUREL BEND             39.13N  75.51W
08/07/2017  M3.71 INCH       KENT               DE   MESONET

0233 PM     HEAVY RAIN       ROOSEVELT PARK          39.38N  75.03W
08/07/2017  M2.51 INCH       CUMBERLAND         NJ   MESONET

0235 PM     HEAVY RAIN       1 SSE CARMEL            39.42N  75.11W
08/07/2017  M4.57 INCH       CUMBERLAND         NJ   MESONET

0235 PM     HEAVY RAIN       2 SSE HOPEWELL TWP      39.39N  75.28W
08/07/2017  M3.73 INCH       CUMBERLAND         NJ   MESONET

0237 PM     HEAVY RAIN       BRIDGETON               39.43N  75.23W
08/07/2017  M2.39 INCH       CUMBERLAND         NJ   MESONET

&&

EVENT NUMBER PHI1701433
EVENT NUMBER PHI1701434
EVENT NUMBER PHI1701435
EVENT NUMBER PHI1701436
EVENT NUMBER PHI1701437
EVENT NUMBER PHI1701438
EVENT NUMBER PHI1701439
EVENT NUMBER PHI1701440
EVENT NUMBER PHI1701441

LF
Local storm report, Aug 7, 3:03 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     FLOOD            FENWICK ISLAND          38.46N  75.05W
08/07/2017                   SUSSEX             DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON DELWARE 54 AT DELAWARE
            1.

&&

EVENT NUMBER PHI1701442

LF
Local storm report, Aug 7, 3:07 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            DOVER                   39.16N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON WEST DENNEYS ROAD.

&&

EVENT NUMBER PHI1701443

LF
Local storm report, Aug 7, 3:09 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     HEAVY RAIN       CHURCH HILL             39.14N  75.98W
08/07/2017  M2.06 INCH       QUEEN ANNE'S       MD   MESONET

1007 AM     HEAVY RAIN       PROSPECT BAY            38.92N  76.20W
08/07/2017  M2.13 INCH       QUEEN ANNE'S       MD   MESONET

1010 AM     HEAVY RAIN       BELLE POINT FARM        38.95N  76.17W
08/07/2017  M2.20 INCH       QUEEN ANNE'S       MD   MESONET

1058 AM     HEAVY RAIN       BLACKISTON              39.27N  75.70W
08/07/2017  M2.32 INCH       KENT               DE   DEOS

1200 PM     HEAVY RAIN       NEWPORT                 39.30N  75.18W
08/07/2017  M2.25 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

1200 PM     FLOOD            GRASONVILLE             38.96N  76.21W
08/07/2017                   QUEEN ANNES        MD   EMERGENCY MNGR

            REPORTS OF FLOODING IN THE PROSPECT BAY AREA. WATER
            ENTERING GARAGES AS MUCH AS 6 INCHES DEEP. TIME
            ESTIMATED.

1211 PM     HEAVY RAIN       BELLE POINT FARM        38.95N  76.17W
08/07/2017  M3.39 INCH       QUEEN ANNE'S       MD   MESONET

1218 PM     HEAVY RAIN       GARRISON LAKE GREEN     39.25N  75.60W
08/07/2017  M2.49 INCH       KENT               DE   MESONET

1230 PM     FLOOD            EDGE HILL               39.17N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON HIGHWAY 13 JUST NORTH
            OF WHITE OAK ROAD. TIME ESTIMATED.

1240 PM     HEAVY RAIN       1 S BENNETTS POINT      38.88N  76.19W
08/07/2017  M3.32 INCH       QUEEN ANNE'S       MD   MESONET

1254 PM     HEAVY RAIN       VOSHELL COVE            39.17N  75.60W
08/07/2017  M2.04 INCH       KENT               DE   MESONET

1255 PM     HEAVY RAIN       2 SSE HOPEWELL TWP      39.39N  75.28W
08/07/2017  M2.16 INCH       CUMBERLAND         NJ   MESONET

1257 PM     HEAVY RAIN       EARLES BRANCH           39.06N  76.09W
08/07/2017  M2.05 INCH       QUEEN ANNE'S       MD   MESONET

1259 PM     HEAVY RAIN       1 S SOUTHWIND           38.90N  76.30W
08/07/2017  M2.93 INCH       QUEEN ANNE'S       MD   MESONET

1259 PM     HEAVY RAIN       MULBERRY POINT          38.75N  76.25W
08/07/2017  M2.58 INCH       TALBOT             MD   MESONET

0100 PM     HEAVY RAIN       1 NE CLAIBORNE          38.84N  76.27W
08/07/2017  M4.94 INCH       TALBOT             MD   MESONET

0101 PM     HEAVY RAIN       BELLE POINT FARM        38.95N  76.17W
08/07/2017  M4.13 INCH       QUEEN ANNE'S       MD   MESONET

0200 PM     HEAVY RAIN       NEWPORT                 39.30N  75.18W
08/07/2017  M2.75 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

0200 PM     FLOOD            DOVER                   39.16N  75.52W
08/07/2017                   KENT               DE   911 CALL CENTER

            MINOR STREET FLOODING REPORTED IN DOWNTOWN DOVER. TIME
            ESTIMATED.

0200 PM     FLOOD            MILLVILLE               39.39N  75.05W
08/07/2017                   CUMBERLAND         NJ   LAW ENFORCEMENT

            FLOODING REPORTED ON SEVERAL NEIGHBORHOOD ROADS AROUND
            MILLVILLE. TIME ESTIMATED.

0204 PM     FLOOD            EDGE HILL               39.17N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            RIGHT LANE CLOSED ON HIGHWAY 13 JUST NORTH OF WHITE OAK
            ROAD.

0225 PM     HEAVY RAIN       FORTESCUE               39.24N  75.17W
08/07/2017  M3.03 INCH       CUMBERLAND         NJ   NJWXNET

0229 PM     HEAVY RAIN       DELMAR                  38.46N  75.58W
08/07/2017  M1.73 INCH       SUSSEX             DE   DEOS

0229 PM     HEAVY RAIN       BLACKISTON              39.27N  75.70W
08/07/2017  M2.80 INCH       KENT               DE   DEOS

0231 PM     FLOOD            FENWICK ISLAND          38.46N  75.05W
08/07/2017                   SUSSEX             DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON DELWARE 54 AT DELAWARE
            1.

0232 PM     HEAVY RAIN       LAUREL BEND             39.13N  75.51W
08/07/2017  M3.71 INCH       KENT               DE   MESONET

0233 PM     HEAVY RAIN       ROOSEVELT PARK          39.38N  75.03W
08/07/2017  M2.51 INCH       CUMBERLAND         NJ   MESONET

0235 PM     HEAVY RAIN       1 SSE CARMEL            39.42N  75.11W
08/07/2017  M4.57 INCH       CUMBERLAND         NJ   MESONET

0235 PM     HEAVY RAIN       2 SSE HOPEWELL TWP      39.39N  75.28W
08/07/2017  M3.73 INCH       CUMBERLAND         NJ   MESONET

0237 PM     HEAVY RAIN       BRIDGETON               39.43N  75.23W
08/07/2017  M2.39 INCH       CUMBERLAND         NJ   MESONET

0300 PM     FLOOD            DOVER                   39.16N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON WEST DENNEYS ROAD.

&&

EVENT NUMBER PHI1701413 PHI1701414 PHI1701415 PHI1701416 PHI1701419
PHI1701421 PHI1701417 PHI1701418 PHI1701429 PHI1701422 PHI1701423
PHI1701420 PHI1701424 PHI1701425 PHI1701426 PHI1701427 PHI1701428
PHI1701430 PHI1701432 PHI1701433 PHI1701431 PHI1701434 PHI1701435
PHI1701436 PHI1701442 PHI1701437 PHI1701438 PHI1701439 PHI1701440
PHI1701441 PHI1701443

LF
Local storm report, Aug 7, 3:52 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            BUENA                   39.53N  74.94W
08/07/2017                   ATLANTIC           NJ   DEPT OF HIGHWAYS

            US 40 IN BUENA CLOSED DUE TO FLOODING. TIME ESTIMATED.

0320 PM     FLOOD            DOVER                   39.16N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON MOORTON ROAD BETWEEN
            DE-42 AND BRENFORD ROAD.

0323 PM     FLOOD            SMYRNA                  39.30N  75.61W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON MT FRIENDSHIP ROAD
            BETWEEN MASSEYS MILL POND ROAD AND BRENFORD ROAD.

0324 PM     FLOOD            LEIPSIC                 39.24N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON DE-9 BETWEEN DE-42 AND
            DE-8.

0338 PM     FLOOD            BUENA                   39.53N  74.94W
08/07/2017                   ATLANTIC           NJ   DEPT OF HIGHWAYS

            FLOODING ON US-40 IN BOTH DIRECTIONS AT CR-690 AND
            MALAGA ROAD.

0342 PM     FLOOD            WILDWOOD                38.99N  74.82W
08/07/2017                   CAPE MAY           NJ   DEPT OF HIGHWAYS

            FLOODING IN BOTH DIRECTIONS ON NJ-47 NEAR CR 624 AND
            WEST RIO GRAND AVE.

&&

EVENT NUMBER PHI1701444
EVENT NUMBER PHI1701445
EVENT NUMBER PHI1701446
EVENT NUMBER PHI1701447
EVENT NUMBER PHI1701448
EVENT NUMBER PHI1701449

LF
Local storm report, Aug 7, 4:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     FLOOD            DOVER                   39.16N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            WATER COVERING THE ROAD AT DE-9 AND BEACH ROAD.

&&

EVENT NUMBER PHI1701450

LF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 9:59 AM EDTAreal Flood AdvisoryPHICumberland, Salem3 hr
Aug 7, 12:36 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Salem4 hr
Aug 7, 1:23 PM EDTFlash Flood WarningPHICumberland4 hr
Aug 7, 2:04 PM EDTSpecial Marine WarningPHI56 min
Aug 7, 2:53 PM EDTSpecial Marine WarningPHI67 min
Aug 7, 3:25 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Ocean4 hr
Aug 7, 3:57 PM EDTSpecial Marine WarningPHI63 min
Aug 7, 4:59 PM EDTSpecial Marine WarningPHI91 min

Nearby

Areal Flood Warnings in New Jersey, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.